Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Visual Disturbances (2140)
Date of Event
12/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient with a history of lasik and limbal relaxing incisions had their light adjustable lens+ (lal+, sn (b)(6), +18.5d) explanted from the right eye due to visual disturbances, and a new lal+ (sn (b)(6), +18.5d) implanted as a replacement.